# SDR QXEA2012072300725

- Difficulty date: July 23, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- Engine: Pwc PW150A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 136 S31-33l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 136.0 LOWER FLANGES HAVE CORROSION BETWEEN STRINGERS 31P AND 33. REMOVED CORROSION FROM FRAME X136 IAW RD 8/4-53-2344. REMAINING THICKNESS 0.39. CONFIRMED CRACK FREE.  MATERIAL LOSS WITHIN LIMITS.  APPLIED SURFACE PROTECTION AND PROTECTIVE COATINGS.
